Fuzzy n-continuous and n-bounded linear operators

Wenwen Yang

Abstract


In this paper, we define three types of fuzzy n-continuous linear operators (strongly, weakly, and sequentially) and research the relation between three. Also strongly, weakly fuzzy n-bounded linear operators and the closed graph theorem are defined.

https://doi.org/10.28919/jmcs/3428


Full Text: PDF

How to Cite this Article:

Wenwen Yang, Fuzzy n-continuous and n-bounded linear operators, Journal of Mathematical and Computational Science, Vol 7, No 5 (2017), 927-940

Copyright © 2017 Wenwen Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS